# SDR FDEA202508281561

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 66,979 hours, 26,121 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311N5002143
- Part serial: 000476
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 I/B NACELLE STRUT INTERNAL STRUCTURE AT APROX PPSTA 140.0 HAS CORROSION   ON SIDE SKIN DISCRIPANCY WAS ACCOMPLISHED ON NR N00271.
